Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1996, Volume 51, Issue 1(307), Pages 101–132 (Mi umn921)  

This article is cited in 16 scientific papers (total in 16 papers)

Finite-dimensional reductions of smooth extremal problems

Yu. I. Sapronov

Voronezh State University

DOI: https://doi.org/10.4213/rm921

Full text: PDF file (402 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1996, 51:1, 97–127

Bibliographic databases:

UDC: 517.988
MSC: 58Bxx, 58E15
Received: 06.12.1994

Citation: Yu. I. Sapronov, “Finite-dimensional reductions of smooth extremal problems”, Uspekhi Mat. Nauk, 51:1(307) (1996), 101–132; Russian Math. Surveys, 51:1 (1996), 97–127

Citation in format AMSBIB
\Bibitem{Sap96}
\by Yu.~I.~Sapronov
\paper Finite-dimensional reductions of smooth extremal problems
\jour Uspekhi Mat. Nauk
\yr 1996
\vol 51
\issue 1(307)
\pages 101--132
\mathnet{http://mi.mathnet.ru/umn921}
\crossref{https://doi.org/10.4213/rm921}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1392672}
\zmath{https://zbmath.org/?q=an:0888.58010}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1996RuMaS..51...97S}
\transl
\jour Russian Math. Surveys
\yr 1996
\vol 51
\issue 1
\pages 97--127
\crossref{https://doi.org/10.1070/RM1996v051n01ABEH002741}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VC24300003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0030495254}


Linking options:
  • http://mi.mathnet.ru/eng/umn921
  • https://doi.org/10.4213/rm921
  • http://mi.mathnet.ru/eng/umn/v51/i1/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Borisovich, YG, “A generalized degree of multivalued mappings and its applications to nonlinear problems”, Nonlinear Analysis-Theory Methods & Applications, 30:1 (1997), 101  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    2. V. G. Zvyagin, “The set of critical values of a potential Fredholm functional”, Math. Notes, 63:1 (1998), 118–120  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. V. Gnezdilov, “Bifurcations of Critical Tori for Functionals with $3$-Circular Symmetry”, Funct. Anal. Appl., 34:1 (2000), 67–69  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Yu. I. Sapronov, S. L. Tsarev, “Global comparison of finite-dimensional reduction schemes in smooth variational problems”, Math. Notes, 67:5 (2000), 631–638  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Janczewska, J, “Application of topological degree to the study of bifurcation in von Karman equations”, Geometriae Dedicata, 91:1 (2002), 7  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    6. Janczewska, J, “The necessary and sufficient condition for bifurcation in the von Karman equations”, Nodea-Nonlinear Differential Equations and Applications, 10:1 (2003), 73  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    7. B. M. Darinskii, Yu. I. Sapronov, S. L. Tsarev, “Bifurcations of extremals of Fredholm functionals”, Journal of Mathematical Sciences, 145:6 (2007), 5311–5453  mathnet  crossref  mathscinet  zmath  elib
    8. Janczewska, J, “Description of the solution set of the von Karman equations for a circular plate in a small neighbourhood of a simple bifurcation point”, Nodea-Nonlinear Differential Equations and Applications, 13:3 (2006), 337  crossref  mathscinet  zmath  isi  scopus  scopus
    9. V. S. Klimov, “Deformations of Functionals and Bifurcations of Extremals”, Math. Notes, 81:1 (2007), 61–71  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    10. Janczewska, J, “Multiple bifurcation in the solution set of the von Karman equations with S-1-symmetries”, Bulletin of the Belgian Mathematical Society-Simon Stevin, 15:1 (2008), 109  mathscinet  zmath  isi
    11. Janczewska J., Zgorzelska A., Guze H., “on Von Karman Equations and the Buckling of a Thin Circular Elastic Plate”, 15, no. 3, 2015, 613–628  mathscinet  zmath  isi
    12. Hussain Mudhir Abdul Wahid Abdul, “Lyapunov-Schmidt Reduction in the Study of Bifurcation Solutions of Nonlinear Fractional Differential Equation”, Appl. Math. E-Notes, 18 (2018), 219–226  mathscinet  zmath  isi
    13. Kadhim H.K., Hussain M.A.A., “the Analysis of Bifurcation Solutions By Angular Singularities”, Commun. Math. Appl., 10:4 (2019), 733–744  crossref  isi
    14. H. K. Kadhim, M. A. Abdul Hussain, “The analysis of bifurcation solutions of the Camassa–Holm equation by angular singularities”, Probl. anal. Issues Anal., 9(27):1 (2020), 66–82  mathnet  crossref  elib
    15. I. V. Kolesnikova, “Trekhmodovye progiby szhatoi balki na dvoinom uprugom osnovanii v modifitsirovannoi modeli Vlasova—Leonteva”, Materialy Voronezhskoi vesennei matematicheskoi shkoly Sovremennye metody teorii kraevykh zadach. Pontryaginskie chteniyaXXX. Voronezh, 39 maya 2019 g. Chast 1, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 190, VINITI RAN, M., 2021, 115–121  mathnet  crossref
    16. T. Yu. Sapronova, S. L. Tsarev, “Ob ekstremalyakh funktsionala Dirikhle na mnogoobrazii dvumernykh sferoidov v SO(3)”, Materialy Voronezhskoi vesennei matematicheskoi shkoly Sovremennye metody teorii kraevykh zadach. Pontryaginskie chteniyaXXX. Voronezh, 39 maya 2019 g. Chast 3, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 192, VINITI RAN, M., 2021, 94–101  mathnet  crossref
  •   Russian Mathematical Surveys
    Number of views:
    This page:437
    Full text:196
    References:50
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021